Beyond the relativistic mean-field approximation. III. Collective Hamiltonian in five dimensions

Nikšić, Tamara and Li, Z. P. and Vretenar, Dario and Prochniak, L. and Meng, Jie and Ring, Peter (2009) Beyond the relativistic mean-field approximation. III. Collective Hamiltonian in five dimensions. Physical Review C, 79 (3). pp. 34303-19. ISSN 0556-2813

[img]
Preview
PDF - Published Version
Language: English

Download (1MB) | Preview

Abstract

The framework of relativistic energy density functionals is extended to include correlations related to the restoration of broken symmetries and fluctuations of collective variables. A new implementation is developed for the solution of the eigenvalue problem of a five-dimensional collective Hamiltonian for quadrupole vibrational and rotational degrees of freedom, with parameters determined by constrained self-consistent relativistic mean-field calculations for triaxial shapes. The model is tested in a series of illustrative calculations of potential energy surfaces and the resulting collective excitation spectra and transition probabilities of the chain of even-even gadolinium isotopes.

Item Type: Article
Date: March 2009
Subjects: NATURAL SCIENCES > Physics > Nuclear Physics
Additional Information: Copyright (2009) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Project code: 119-1191005-1010
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 29 May 2014 20:36
Last Modified: 01 Jun 2014 07:55
URI: http://digre.pmf.unizg.hr/id/eprint/1975

Actions (login required)

View Item View Item